SEQUENTIAL STOCHASTIC DOMINANCE AND THE ROBUSTNESS OF POVERTY ORDERINGS
Version of Record online: 4 MAR 2005
Review of Income and Wealth
Volume 51, Issue 1, pages 63–87, March 2005
How to Cite
Duclos, J.-Y. and Makdissi, P. (2005), SEQUENTIAL STOCHASTIC DOMINANCE AND THE ROBUSTNESS OF POVERTY ORDERINGS. Review of Income and Wealth, 51: 63–87. doi: 10.1111/j.1475-4991.2005.00145.x
- Issue online: 4 MAR 2005
- Version of Record online: 4 MAR 2005
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!